# SDR 02FDEA00219

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 36,507 hours, 10,695 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Periseal
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NR 3 PNEU MANIFOLD FAIL LIGHT ILLUMINATED.  REMOVED AND REPLACED PERISEALS PER SMP.
